| Model Number |
6248V-130 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the left ventricular (lv) lead implant two different catheters were used.During the first attempt it was noted that when the physician went to slit the catheter, the handle of the hub broke off, pulling the catheter through the slitter and causing the slitter to come off the rail thus causing the lead to get trapped in the catheter and dislodging the lead.During the second attempt it was noted that the hub catheter broke off again nearly dislodging the lead again however the lead was successfully implanted.The catheters were removed.No patient complications have been reported as a result of this event.